# SDR FDEA202304010537

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,637 hours, 27,190 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 211738815
- Part serial: 122A0420
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J, J
- Precautionary procedure: A, A, A, A

## Discrepancy

PDIS  997     21-30  0265     01APR23  TLH  OPEN  U  CABIN ALTITUDE WARNING ALERT AT FL280 CABIN ALT  AUTO 1 AN 2 FAILED COULD NOT GET CONTROL OF  PRESSURIZATION .  ***EMERGENCY DECLARED***  INFO 01APR23 04:12   MEM U  ********************MOCC UPDATE********************  PLEASE WORK IN CONJUNCTION WITH TSI: 21-30/0264  *************THANKS MOCC TECH SERVICES*************  01APR23 05:00   MEM R  OLD DISCREPANCY : 997 / 36-11 / 0000263   REPLACED #2 AUTOMATIC PRESSURE CONTROL UNIT  REPLACED CABIN PRESSURE CONTROL PANEL  REPLACED #1 AUTOMATIC PRESSURE CONTROL UNIT  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR
